A drug in the form of granules for solution preparation. AntyGrypin Night contains three active substances - acetaminophen, ascorbic acid, chlorophenamine maleate. It is indicated for the treatment of cold and flu symptoms.
Composition of AntiGrypin Night:
Active substances: paracetamol (Paracetamolum), ascorbic acid (Acidum ascorbicum), chlorophenamine maleate (Chlorphenamini maleas). One sachet contains: 500mg of paracetamol, 200mg of ascorbic acid and 4mg of chlorophenamine maleate and auxiliary agents: citric acid, sodium bicarbonate, sucrose, magnesium citrate, sodium cyclamate (E 952), sodium saccharin (E 954), lemon flavor Tetrarome Lemon P 0551 987323 (corn maltodextrin, flavoring ingredients (limonene, beta-pinene, citral, gamma terpinene, linalool), alpha tocopherol E 307).
Action of AntiGrypin Night:
The drug is indicated for immediate use in the treatment of symptoms associated with influenza, colds and flu-like conditions. AntyGrypin Noc relieves symptoms such as fever, headache, sore throat, runny nose. It is a combined medicine that contains three active substances. Acetaminophen has analgesic and antipyretic effects. Chlorofenamine maleate contributes to the reduction of nasal discharge, and also blocks the reflex of sneezing and watery eyes. Ascorbic acid helps replenish vitamin C deficiencies in the body.
AntyGrypin Noc indicated for ad hoc treatment of flu, cold and flu-like symptoms, including headache, fever, rhinitis and throat, sore throat. For use in adults and adolescents over 15 years of age.
Additional information AntyGrypin Noc:
The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. Avoid drinking alcohol during treatment. The drug contains sucrose (3156mg in one sachet) - people with known intolerance to some sugars should consult a doctor before using the drug, people with diabetes should be careful when using the product. The medicine contains sodium (88.8 mg in one sachet).
Do not use in case of hypersensitivity to any component of the drug. Do not use in children and adolescents under 15 years of age. Do not use in cases of liver or kidney failure, use of drugs that affect liver function, alcohol abuse, narrow-angle glaucoma. Do not use if you have a risk of urinary retention associated with urethral disorder running through the prostate gland. Do not use simultaneously with monoamine oxidase inhibitors (MAOIs), as well as within two weeks after stopping treatment. It is not recommended to use the drug in women during pregnancy and lactation.
Side effects of AntiGrypin Night:
Some people may experience side effects when taking this medicine. Related to paracetamol: rarely - blood and lymphatic system disorders: nonhemolytic anemia, bone marrow depression, thrombocytopenia; vascular disorders: edema; gastrointestinal disorders: acute and chronic pancreatitis, hemorrhage, abdominal pain, diarrhea, nausea, vomiting, liver failure, liver necrosis, jaundice; skin and subcutaneous tissue disorders: pruritus, rash, sweating, purpura, angioedema, urticaria; renal and urinary disorders: nephropathy and tubulopathy. In addition, isolated cases of erythema multiforme, laryngeal edema, anaphylactic shock and dizziness have been observed. Nephrotoxic effects are rare, occur primarily in the case of chronic use of the drug. Very rare cases of severe skin reactions have been reported: toxic epidermal necrolysis (Lyell's syndrome), bullous erythema multiforme (Stevens-Johnson syndrome), and acute generalized pustular rash. Associated with chlorofenamine: often - nervous system disorders: depression of the central nervous system in the form of drowsiness, nausea and muscular weakness, which in some patients disappear after 2-3 days of treatment; facial dyskinesia, impaired coordination (stiffness), tremor, paraesthesia; eye disorders: blurred or double vision; respiratory, thoracic and mediastinal disorders: dry nose and throat, dry mucous membranes; stomach and intestinal disorders: dry mouth, loss of appetite, changes in sense of taste and smell, gastrointestinal disturbances (nausea, vomiting, diarrhea, constipation, epigastric pain), which may be reduced when the medicine is taken with food. skin and subcutaneous tissue disorders: increased sweating; kidney and urinary disorders: urinary retention and / or difficulty urinating. Rare - blood and lymphatic system disorders: disorders of blood count (agranulocytosis, leukopenia, aplastic anemia or thrombocytopenia) with symptoms such as unusual bleeding, sore throat or tiredness; Immune system disorders: hypersensitivity reactions, anaphylactic reactions (cough, difficulty swallowing, rapid heartbeat, itching, swollen eyelids or around the eyes, face, tongue, shortness of breath, tiredness, etc.), photosensitivity reaction, cross-sensitivity to similar drugs; nervous system disorders: sometimes paradoxical arousal - especially when using high doses in children or the elderly, characterized by anxiety, insomnia, nervousness, delirium, palpitations and convulsions; ear and labyrinth disorders: tinnitus, acute labyrinthitis; cardiac disorders: generally in overdose: arrhythmias, palpitations, tachycardia; vascular disorders: hypotension, hypertension, edema; respiratory, thoracic and mediastinal disorders: chest tightness, wheezing; liver and biliary disorders: cholestasis, hepatitis or other liver dysfunction (including epigastric or abdominal pain, dark urine, etc.); reproductive system and breast disorders: impotence, breakthrough bleeding.
Dosage of AntyGrypin Night sachets:
Use as directed by your doctor or as directed on the leaflet. The contents of the sachet should be dissolved in a glass of water (cold or warm). It is recommended to use a solution prepared from one sachet, take 30 minutes before bedtime. The maximum daily dose is 3 sachets. Take in divided doses at intervals of at least 4 hours. If after 3 days of treatment (with fever) or 5 days of treatment (with pain) there is no improvement or the symptoms get worse, you should consult your doctor.